# SDR IPXA2014082084033

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEVER EMERGENCY LIGHT ASSY HOUSING BROKEN.  R & R R1 DOOR HANDLE EMERGENCY LIGHT IAW AMM 33-52-02.
